# SDR DL72E951171

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fs312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED FLOOR SUPPORT ANGLES CORRODED FROM FS 312 TO FS 344 LBL28.  REPLACED SUPPORT AT FS 312 TO 328 AND CLEANED CORROSION PER SRM 51-10-6.
